# SDR 96UAL900160

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Prsov
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE RIGHT ENGINE COMPRESSOR STALLED AND RECOVERED WITHOUT EXCEEDING LIMITS.  THIRTY MINUTES LATER  COMPRESSOR STALL REOCCURRED, EGT STARTED TO RISE AND THROTTLE WAS PULLED TO IDLE.  ENGINE STABILIZED AND POWER WAS RESTORED. ENGINE INSPECTED AND BORESCOPED AT MCO, NOTHING FOUND.  SUSPECT 14TH STAGE STABILITY BLEED VALVE MALFUNCTION.  REPLACED 14TH STAGE BLEED CONVERTER VALVE, REVERSE FLOW AIR VALVE, HIGH STAGE PILOT CONTROL, HIGH STAGE VALVE, PRSOV AND PRSOV REGULATOR.  NO REOCCURANCES OF PROBLEM.
